Lowdown15095

Joined at June 2022

19th Jun 22
Microgynon 30 pill - Combined Pill

I started microgynon at the start of January 2022 it's now June and I'm in the process of changing to a different pill. Microgynon had massively increased my hormonal acne cross my chin and upper arms, and it has caused me to gain nearly 10kg even though I go to the gym for 6hrs a week and eat healthy. In the last 3 months my period has been starting 3-4 days before I'm supposed to take my 7 day break, and my periods have become heavier and longer in the last 3 months. Absolutely loved the pill when I first started as it made my periods regular, light and pain free, this has unfortunately changed the longer I was taking it. Now I'm switching to marvelon to hopefully reduce the acne and stop the weight gain.

 
Ask reviewer a question

Time used

3 - 6 months

Stopped using

2

Impact whilst using

Mood

Somewhat positive

Skin

Got worse

Sex drive

No change

Weight

Gained weight

Bleeds

Irregular

More regular

Lighter

Spotting

Other side effects whilst using
 Enlarged breasts
 Hair loss
 Vaginal discharge
 Back pain
 Increased sweating
 Tender breasts
 Period like cramping
 Darker body hair
 Increased body hair
Experience coming off Microgynon 30 pill

No experience provided

Impact after using

Mood

Don't know

Skin

Don't know

Sex drive

Don't know

Weight

Don't know

Cycle return to normal

18 months - 3 years

Other side effects after using

No side effects provided

Helpful?